Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am using ecophane multivitamine , I heard that multivitanie

I am using ecophane multivitamine , I heard that multivitanie raise the breast cancer in woman . shall I stop it or not ?
Asked On : Sat, 1 Jan 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
I appreciate that you have good knowledge of day to day science update.
It is disputed that multi vitamin can produce breast cancer,20%more chances than normal.
MV can give more density to breast tissue which may precipitate cancer.
But we should keep other parameters also in mind.
But to be on safe side do not use permanently but use when required.
Ok and bye.

Answered: Wed, 24 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor